# SDR SWAA083348

- Difficulty date: June 18, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 68,872 hours, 56,688 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Terminal
- Part number: 65557975
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT, RIGHT MLG UNSAFE LIGHT AND GEAR DOWN LIGHT ILLUMINATED.  CYCLED GEAR, ALL INDICATIONS NORMAL.  INSPECTED GEAR, FOUND RIGHT MLG UPLOCK SENSOR TERMINAL CRACKED.  REMOVED AND REPLACED TERMINAL END PER MM.
